# SDR UPS05145760

- Difficulty date: November 7, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 4,852 hours, 3,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53813379
- Condition: Cracked
- Location: Fr 50, Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO FS 50 RBL 20 FLOORBOARD BRACE CRACKED.  REMOVED, FABRICATED AND REPLACED FLOORBOARD BRACE CROSSBEAM AT FS 50 RBL 20 PER DWG A53813379, SRM 51-40-00, SRM 53-15-15, SRM 51-20-10 AND SRM 51-23-10.
